Table of Content

Open Access

ARTICLE

Solutions for periodically distributed materials with localised imperfections

M. Patrício1, R. Mattheij2, G. de With3
Technical University of Eindhoven, Department of Mathematics and Computer Science.
Technical University of Eindhoven, Department of Mathematics and Computer Science.
Technical University of Eindhoven, Department of Chemical Engineering and Chemistry.

Computer Modeling in Engineering & Sciences 2008, 38(2), 89-118. https://doi.org/10.3970/cmes.2008.038.089

Abstract

The behaviour of composite materials with periodically distributed constituents is considered. Mathematically, this can be described by a boundary value problem with highly oscillatory coefficient functions. An algorithm is proposed to handle the case when the underlying periodicity is locally disturbed. This procedure is constructed using fundamental concepts from homogenisation theory and domain decomposition techniques. Applications to layered materials are considered.

Keywords

Homogenisation, composites, domain decomposition.

Cite This Article

Patrício, M., Mattheij, R., With, G. D. (2008). Solutions for periodically distributed materials with localised imperfections. CMES-Computer Modeling in Engineering & Sciences, 38(2), 89–118.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 827

    View

  • 640

    Download

  • 0

    Like

Related articles

Share Link

WeChat scan